Alert archive / Nebraska / Flash Flood Warnings in 2016

Flash Flood Warning 28, NWS Omaha, NE

August 23, 20164 counties in Nebraska; Pottawattamie County, Iowa

NWS Omaha, NE issued this flash flood warning at Aug 23, 2016, 11:23 PM CDT for 4 counties in Nebraska; Pottawattamie County, Iowa. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 23, 2016, 11:23 PM CDT (04:23 UTC)
Expired
Aug 24, 2016, 2:15 AM CDT
In force
3 hr
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Flood severity
None

Counties Pottawattamie County, IA, Dodge County, NE, Douglas County, NE, Sarpy County, NE, Washington County, NE

The radar

The Omaha radar (KOAX), 26 km from the middle of the area, began a volume at 04:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 4.4 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2016-08-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2165 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2016-08-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 189 square meters per square second.193958Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2165 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
1003 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
189 m²/s²
0-3 km storm-relative helicity
400 m²/s²
Significant tornado parameter
2.8
Supercell composite
15.4

Open this sounding in Storm Lab

The text

As transmitted.

093 
WGUS53 KOAX 240423
FFWOAX
IAC155-NEC053-055-153-177-240715-
/O.NEW.KOAX.FF.W.0028.160824T0423Z-160824T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1123 PM CDT TUE AUG 23 2016

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN POTTAWATTAMIE COUNTY IN SOUTHWESTERN IOWA...
  DOUGLAS COUNTY IN EAST CENTRAL NEBRASKA...
  SOUTHEASTERN DODGE COUNTY IN EAST CENTRAL NEBRASKA...
  SOUTHEASTERN WASHINGTON COUNTY IN EAST CENTRAL NEBRASKA...
  SARPY COUNTY IN EAST CENTRAL NEBRASKA...

* UNTIL 215 AM CDT

* AT 1120 PM CDT...MEDIA REPORTED THUNDERSTORMS PRODUCING HEAVY RAIN
  AND 1 TO 3 INCHES OF RAIN HAS FALLEN IN A SHORT TIME ACROSS THE
  WARNED AREA AND FLASH FLOODING IS EXPECTED.  

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  OMAHA...COUNCIL BLUFFS...BELLEVUE...PAPILLION...LA VISTA...
  RALSTON...GRETNA...VALLEY...SPRINGFIELD...WATERLOO...ELKHORN...
  MILLARD...OFFUTT AFB...CARTER LAKE...BENNINGTON...BOYS TOWN...
  CRESCENT...WASHINGTON...
  LAKE MANAWA STATE PARK AND NARROWS RIVER PARK.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 156 AND 167.
 HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 79 AND 102.
 HIGHWAY 92 IN NEBRASKA NEAR MILE MARKER 466.
 INTERSTATE 29 BETWEEN MILE MARKERS 43 AND 66.
 INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 1 AND 8.
 INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 430 AND 454.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.

&&

LAT...LON 4144 9586 4119 9569 4117 9589 4108 9588
      4107 9606 4102 9620 4105 9629 4127 9634
      4136 9641 4141 9648

$$

ZAPOTOCNY
1 follow-up statement
360 
WGUS73 KOAX 240710
FFSOAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
210 AM CDT WED AUG 24 2016

IAC155-NEC053-055-153-177-240719-
/O.EXP.KOAX.FF.W.0028.000000T0000Z-160824T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
POTTAWATTAMIE IA-DOUGLAS NE-DODGE NE-WASHINGTON NE-SARPY NE-
210 AM CDT WED AUG 24 2016

...THE FLASH FLOOD WARNING FOR SOUTHWESTERN POTTAWATTAMIE...
DOUGLAS...SOUTHEASTERN DODGE...SOUTHEASTERN WASHINGTON AND SARPY
COUNTIES WILL EXPIRE AT 215 AM CDT...

THE HEAVY RAIN HAS ENDED. LEVELS OF OF STREAMS ACROSS DOUGLAS...
SARPY AND WESTERN POTTAWATTAMIE COUNTIES MAY CONTINUE TO FLOW HIGHER
THAN NORMAL THIS MORNING...BUT SHOULD GENERALLY REMAIN IN THEIR
BANKS. 

PLEASE CONTINUE TO HEED ANY REMAINING ROAD CLOSURE SIGNS.

LAT...LON 4144 9586 4119 9569 4117 9589 4108 9588
      4107 9606 4102 9620 4105 9629 4127 9634
      4136 9641 4141 9648

$$

MILLER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this flash flood warning went out at Aug 23, 3:50 PM CDT, 7 hours 33 minutes earlier.

Area forecast discussion, Aug 23, 3:50 PM CDT, 7 hours 33 minutes before
Area Forecast Discussion
National Weather Service Omaha/Valley NE
350 PM CDT TUE AUG 23 2016

.SHORT TERM...(tonight through Friday)
Issued at 345 PM CDT TUE AUG 23 2016

Question whether thunderstorms will redevelop late this
afternoon/evening is initial concern...followed by pcpn chances in
the rest of the near term periods. Anticipated severe weather
threat not looking all that good at the moment. Recent sfc obs
reveal little in the way depicting a warm front upon which the
last several runs of the RAP13 has been advertising convection
would erupt. Current 88D mosaic is showing isolated cells over
nern KS and well as a few within our IA CWA...but it appears now
the threat for scattered TSRA development within the CWA has
diminished significantly with focus for convection more to the
north associated with potent vort max lifting into srn MN.
However...trend over the last hour has been CU field organizing
along with cluster of cells invof the srn CWA. Will therefore
focus evening POPs south...then the rest of tonight carry token
20s tonight with focus mainly over the ern CWA.

In regards to pcpn activity Wednesday afternoon/night...a cold front
dropping through the CWA will slow and become near stationary in the
vicinity of the srn CWA. Environment will be moisture rich during
this time...and with prolonged mid layer ageostrophic lift generous
rainfall accumulations could be realized along and south of I-80 by
events end early Thursday morning.

.LONG TERM...(Friday night through Tuesday)
Issued at 345 PM CDT TUE AUG 23 2016

Pcpn chances are pretty much in place through the majority of the
extended periods. Beginning Friday night a lifting warm front in
conjunction with llvl jet/strong theta-E advection is progged to
induce TSRA over the CWA. Passing vort max helps displace best
moisture/forcing just a bit to the east then on Saturday.
Thereafter...confidence pertaining to pcpn chance is low at best.
Therefore will maintain token POPs the remainder of the fcst pd.

&&

.AVIATION...(18Z TAFS for KOFK...KLNK and KOMA.)
Issued at 1232 PM CDT TUE AUG 23 2016

MVFR ceilings continue to work through the TAF sites this morning,
but these will likely scatter this afternoon and lift to near or
above 3000 feet. Have removed all mention of rain/thunder from the
TAF forecast due to uncertainty in redevelopment this afternoon,
and expected isolated nature if anything does occur. Surface cold
front will move through all 3 TAF sites overnight and switch the
winds to the northwest. We may see some additional MVFR ceilings
overnight tonight and into Wednesday morning.

&&

.OAX Watches/Warnings/Advisories...
NE...None.
IA...None.
&&

SHORT TERM...DEE
LONG TERM...DEE
AVIATION...Boustead
Hazardous weather outlook, Aug 23, 4:46 PM CDT, 6 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
446 PM CDT TUE AUG 23 2016

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-241200-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
446 PM CDT TUE AUG 23 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND WEDNESDAY

ISOLATED TO SCATTERED THUNDERSTORM DEVELOPMENT IS POSSIBLE ACROSS
THE AREA LATE THIS AFTERNOON AND TONIGHT. THE MOST LIKELY TIME
FOR SEVERE WEATHER WILL BE THROUGH 10 PM. ANY SEVERE WEATHER IS
EXPECTED TO BE ISOLATED IN NATURE...WITH LARGE HAIL AND DAMAGING
WINDS THE MAIN THREAT. LOCALLY HEAVY RAINFALL IS POSSIBLE WITH ANY
SLOW MOVING THUNDERSTORM.

THERE WILL BE A SLIGHT RISK FOR SEVERE STORMS AGAIN ON WEDNESDAY
IN SOUTHEAST NEBRASKA AND SOUTHWEST IOWA AS A COLD FRONT STALLS
ACROSS NORTHERN MISSOURI INTO NORTHEAST KANSAS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH TUESDAY

THUNDERSTORM CHANCES RETURN FRIDAY INTO MONDAY WITH A GOOD CHANCE
FOR STORMS FRIDAY NIGHT AND SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY NOT BE NEEDED TONIGHT.

FOBERT

In the hours before

Local storm report, Aug 23, 10:20 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1020 PM CDT TUE AUG 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0949 PM     TSTM WND GST     5 NNW COUNCIL BLUFFS    41.30N 95.90W
08/23/2016  M96 MPH          DOUGLAS            NE   ASOS

&&

VDEWALD
Special weather statement, Aug 23, 10:34 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1034 PM CDT TUE AUG 23 2016

NEZ043-044-050-051-240400-
DODGE NE-COLFAX NE-BUTLER NE-SAUNDERS NE-
1034 PM CDT TUE AUG 23 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BUTLER...
SOUTHWESTERN DODGE...SOUTHEASTERN COLFAX AND NORTHWESTERN SAUNDERS
COUNTIES UNTIL 1100 PM CDT...

AT 1034 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5
MILES SOUTHEAST OF SCHUYLER...OR 20 MILES EAST OF COLUMBUS...MOVING
SOUTH AT 20 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SCHUYLER...NORTH BEND...MORSE BLUFF...BRUNO...ROGERS...LINWOOD...
ABIE AND 7 MILES NORTH OF NORTH BEND.

THIS INCLUDES HIGHWAY 30 IN NEBRASKA BETWEEN MILE MARKERS 396 AND
414.

LAT...LON 4143 9714 4163 9690 4157 9663 4124 9691
TIME...MOT...LOC 0334Z 342DEG 19KT 4141 9697

DEWALD
Local storm report, Aug 23, 10:37 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1037 PM CDT TUE AUG 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     TSTM WND GST     5 NNW COUNCIL BLUFFS    41.30N 95.90W
08/23/2016  M65.00 MPH       DOUGLAS            NE   ASOS

&&

VDEWALD
Local storm report, Aug 23, 10:38 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1038 PM CDT TUE AUG 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1008 PM     TSTM WND GST     3 NNW COUNCIL BLUFFS    41.27N 95.88W
08/23/2016  M73 MPH          POTTAWATTAMIE      IA   TRAINED SPOTTER

            4 INCH DIAMETER TREES BLOWN DOWN.

&&

VDEWALD
Local storm report, Aug 23, 10:48 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1048 PM CDT TUE AUG 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1047 PM     FLOOD            2 E OMAHA               41.26N 95.98W
08/23/2016                   DOUGLAS            NE   BROADCAST MEDIA

            WATER OVER ROADWAY AT SADDLECREEK AND DAVENPORT.

&&

VDEWALD
Special weather statement, Aug 23, 11:08 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1108 PM CDT TUE AUG 23 2016

IAZ069-079-080-090-091-NEZ051-053-066>068-240500-
FREMONT IA-PAGE IA-MILLS IA-POTTAWATTAMIE IA-MONTGOMERY IA-CASS NE-
LANCASTER NE-OTOE NE-SAUNDERS NE-SARPY NE-
1108 PM CDT TUE AUG 23 2016

...SIGNIFICANT WEATHER ADVISORY FOR MONTGOMERY...FREMONT...
NORTHWESTERN PAGE...MILLS...SOUTH CENTRAL POTTAWATTAMIE...CASS...
SOUTHERN SARPY...SOUTHEASTERN SAUNDERS...NORTHERN OTOE AND CENTRAL
LANCASTER COUNTIES UNTIL MIDNIGHT CDT...

AT 1107 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM 4 MILES NORTH OF RED OAK TO 7 MILES EAST
OF UNION TO 5 MILES NORTH OF HICKMAN. MOVEMENT WAS EAST SOUTHEAST AT
40 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
LINCOLN...BELLEVUE...NEBRASKA CITY...PLATTSMOUTH...RED OAK...
GLENWOOD...SHENANDOAH...WAVERLY...SYRACUSE...SPRINGFIELD...MALVERN...
SIDNEY...LOUISVILLE...WEEPING WATER...ESSEX...BENNET...STANTON...
ELMWOOD...GREENWOOD AND PALMYRA.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 2 IN NEBRASKA BETWEEN MILE MARKERS 466 AND 504...AND NEAR
MILE MARKER 508.
 HIGHWAY 34 IN IOWA BETWEEN MILE MARKERS 1 AND 42.
 HIGHWAY 59 IN IOWA BETWEEN MILE MARKERS 13 AND 37.
 HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 51 AND 82.
 HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 54 AND 71...AND NEAR
MILEMARKER 77.
 INTERSTATE 29 BETWEEN MILE MARKERS 7 AND 42.
 INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 395 AND 426.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

&&

LAT...LON 4115 9492 4066 9547 4066 9684 4087 9680
      4117 9587
TIME...MOT...LOC 0407Z 291DEG 33KT 4108 9522 4085 9578 4071 9666

DEWALD

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 23, 7:05 PM CDTSevere Thunderstorm WarningOAXButler, Seward40 min
Aug 23, 7:15 PM CDTSevere Thunderstorm WarningOAXDouglas, Washington45 min
Aug 23, 7:30 PM CDTSpecial Weather StatementOAXBurt45 min
Aug 23, 7:40 PM CDTSevere Thunderstorm WarningOAXWashington50 min
Aug 23, 7:50 PM CDTTornado WarningOAXWashington25 min
Aug 23, 8:00 PM CDTFlash Flood WarningOAXWashington6 hr
Aug 23, 8:15 PM CDTSevere Thunderstorm WarningOAXWashington45 min
Aug 23, 8:21 PM CDTSpecial Weather StatementOAXDodge39 min
Aug 23, 8:30 PM CDTSevere Thunderstorm WarningOAXDodge21 min
Aug 23, 9:01 PM CDTSevere Thunderstorm WarningOAXWashington44 min
Aug 23, 9:12 PM CDTSevere Thunderstorm WarningOAXDodge, Washington33 min
Aug 23, 9:21 PM CDTFlash Flood WarningOAXBurt, Dodge, Washington4 hr
Aug 23, 9:26 PM CDTSpecial Weather StatementOAXDouglas49 min
Aug 23, 9:45 PM CDTSpecial Weather StatementOAXDouglas, Sarpy, Washington45 min
Aug 23, 9:51 PM CDTAreal Flood AdvisoryOAXDouglas, Washington4 hr
Aug 23, 9:57 PM CDTSpecial Weather StatementOAXCuming33 min
Aug 23, 10:01 PM CDTSevere Thunderstorm WarningOAXDouglas, Sarpy, Washington29 min
Aug 23, 10:34 PM CDTSpecial Weather StatementOAXColfax26 min
Aug 23, 10:54 PM CDTAreal Flood AdvisoryOAXDouglas3 hr
Aug 23, 11:05 PM CDTAreal Flood AdvisoryOAXSarpy3 hr
Aug 23, 11:08 PM CDTSpecial Weather StatementOAXCass, Lancaster52 min
Aug 23, 11:58 PM CDTFlash Flood WarningOAXCass, Lancaster, Saunders3 hr
Aug 24, 12:03 AM CDTSpecial Weather StatementOAXCass, Lancaster, Otoe42 min
Aug 24, 12:51 AM CDTSpecial Weather StatementOAXLancaster24 min
Aug 24, 2:45 AM CDTAreal Flood WarningOAXDouglas6 hr
Aug 24, 4:00 AM CDTFlash Flood WatchOAXNemaha, Pawnee, Richardson16 hr
Aug 24, 4:37 PM CDTSpecial Weather StatementOAXGage23 min
Aug 24, 4:45 PM CDTSevere Thunderstorm WarningOAXGage, Johnson, Pawnee45 min
Aug 24, 5:29 PM CDTSpecial Weather StatementOAXJohnson31 min
Aug 24, 5:45 PM CDTSpecial Weather StatementOAXNemaha30 min
Aug 24, 5:48 PM CDTSpecial Weather StatementOAXPawnee27 min
Aug 24, 6:09 PM CDTSpecial Weather StatementOAXNemaha36 min
Aug 24, 6:51 PM CDTSpecial Weather StatementOAXRichardson9 min
Aug 24, 6:58 PM CDTSevere Thunderstorm WarningOAXRichardson32 min
Aug 23, 7:10 PM CDTSpecial Weather StatementOAXMonona50 min
Aug 23, 7:36 PM CDTSevere Thunderstorm WarningOAXMonona39 min
Aug 23, 8:21 PM CDTFlash Flood WarningOAXMonona3 hr
Aug 23, 10:27 PM CDTSevere Thunderstorm WarningOAXHarrison, Mills, Pottawattamie, Shelby48 min
Aug 24, 12:07 AM CDTSevere Thunderstorm WarningOAXPage28 min

Nearby

Flash Flood Warnings in Nebraska, 2016Flash Flood Warnings in Iowa, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.